Title: Locally symmetric affine hypersurfaces
Authors: Verheyen, Paul ×
Verstraelen, Pol #
Issue Date: 1985
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:93 issue:1 pages:101-105
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science